본문 바로가기
KERD
논문KCI 등재

Some subordination results for certain analytic functions of complex order involving Carlson-Shaffer operator

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The purpose of the present paper is to give some subordination results for a subclass of analytic functions of complex order involving Carlson-Shaffer operator in the open unit disk. We note that by giving special values, we obtain some previous results for spirallike functions.

Abstract

The purpose of the present paper is to give some subordination results for a subclass of analytic functions of complex order involving Carlson-Shaffer operator in the open unit disk. We note that by giving special values, we obtain some previous results for spirallike functions.

참고문헌 (14)

  1. Altıntas O, "Starlike, convex and close-to-convex functions of complex order", Hacettepe Bulletin of Natural Sciences and Engineering, Series B, 28, pp.37~46 (1999)
  2. Altıntas O, "On the fractional derivative of analytic functions with negative coefficients", Hacettepe Bulletin of Natural Sciences and Engineering, Series B, 20, pp.13~21 (1991)
  3. Aouf M. K, "On some results for λ-spirallike and λ- Robertson functions of complex order", Publications de L’institut Mathmatique, Tome, 75(91), pp.93~98 (2005)
  4. Carlson B. C, "Starlike and prestarlike hypergeometric functions", SIAM J. Math. Anal., 15(4), pp.737~745 (1984)
  5. Chichra P. N, "Regular functions f(z) for which zf' is α−spirallike", Proc. Amer. Math. Soc., 49, pp.151~160 (1975)
  6. Kim Y.C, "Some subordination properties for spirallike functions (in press)", ~
  7. Libera R. L, "Univalent α−spiral functions", Canad. J. Math., 19, pp.449~456 (1967)
  8. Miller S.S, "Differential Subordination , Theory and Applications, Series on Monographs and textbooks in Pure and Applied Mathematics" (2000), Marcel Dekker
  9. Nasr M.A, "Starlike functions of complex order", J. Natur. Sci. Math., 25, pp.1~12 (1985)
  10. Robertson M.S, "On the theory of univalent functions", Ann. Math., 37(2), pp.374~408 (1936)
  11. Robertson M.S, "Univalent functions f(z) for which zf' is spirallike", Michigan Math. J., 16, pp.97~101 (1969)
  12. Ruscheweyh S, "New criteria for univalent functions", Proc. Amer. Math. Soc., 49, pp.109~115 (1975)
  13. Spacek L, "Contribution a la theori des function univalentes, Casopis Pest. Math", Casopis Pest. Math., 12~19 (1932)
  14. Wiatrowski P, "On the coefficients of certain family of holomorphic functions", Zeszyty Nauk., Univ. Lodz. Nauk. Math. Przyrod, Ser. II, 39(2), pp.75~85 (1971)

관련 논문AI추천

이 간행물의 다른 논문 (12건)